A New Proof of the Kuhn–Tucker and Farkas Theoremsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 5 октября 2018 г.

Работа с статьей


[1] Evtushenko Y. G., Tret’yakov A. A. A new proof of the kuhn–tucker and farkas theorems // Computational Mathematics and Mathematical Physics. — 2018. — Vol. 58, no. 7. — P. 1035–1039. For the minimization problem for a differentiable function on a set defined by inequality constraints, a simple proof of the Kuhn–Tucker theorem in the Fritz John form is presented. Only an elementary property of the projection of a point onto a convex closed set is used. The approach proposed by the authors is applied to prove Farkas’ theorem. All results are extended to the case of Banach spaces. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть